# SDR UIEA2018122412896

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,799 hours, 20,080 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 3500833
- Part serial: A366
- Condition: False Indication
- Location: Ww Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER 20 MINUTES AT CRUISE THE  L STRUT  LEAK  EICAS  MSG AND  DUCT LEAK  WARN LIGHT CAME  ON  STAYED ON FOR REMAINDER ON FLIGHT AND AFTER ENGINE SHUTDOWN ( TROUBLE SHOOTING IAW FIM 26-18-FT 804 REPLACED WHEEL WELL FIRE CARD  M691 IAW AMM 26-10-01 OPS CHECK NORMAL NO FAULTS AT THIS TIME RAN ENGINES FOR  6 MINUTES NO FAULTS  )
